About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 310469, 7 pages
http://dx.doi.org/10.1155/2013/310469
Research Article

Positive Periodic Solution for Second-Order Singular Semipositone Differential Equations

School of Mathematics and Statistics, Yili Normal University, Yining City 835000, China

Received 7 November 2012; Accepted 20 December 2012

Academic Editor: Jifeng Chu

Copyright © 2013 Xiumei Xing. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the existence of a positive periodic solution for second-order singular semipositone differential equation by a nonlinear alternative principle of Leray-Schauder. Truncation plays an important role in the analysis of the uniform positive lower bound for all the solutions of the equation. Recent results in the literature (Chu et al., 2010) are generalized.